Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

What If I Miss A Dose Of Rescriptor

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Test Positive Aware Network

Rescriptor

Brand name: Rescriptor Generic name: delavirdine, or DLV Class: Non-nucleoside reverse transcriptase inhibitor (non-nucleoside, NNRTI, or non-nuke) Manufacturer: ViiV Healthcare, www.viivhealthcare.com , (877) 844-8872 AWP: $381.89/month for 200 mg tablets Standard Dose: Two 200 mg tablets or four 100 mg tablets three times a day (every 8 hours). Only the 100 mg tablets can be dissolved in liquid; however, avoid grapefruit juice....
Ask the Experts

If I miss and dose, should I double dose?

I just realized that I missed my morning dose of kaletra (though I took my emtriva and the other one whose name escapes me.) I just took my evening dose of 3. Should I double up on my kaletra (take 3 more now in the evening for a total of 6) or...
Renslow Sherer, M.D.

Response from Renslow Sherer, M.D.

University of Chicago Hospitals
No. If you miss a dose and 12 hours haveelapsed, you should just resume taking the normal dosage.If you missed a dose and discovered the error6 hours after it was due, I would advise you to take the next dose at that moment, and thengradually... Read more »

Missed doses / double doses

Hello Dr.I have a general question and one concern. First, the concern: I think I missed one doses of Atripla. My last numbers were 77 viral load, almost three months ago, so I would expect to be undetectable now. I think I missed it for one day...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
Hello and thanks for posting.A single viral load of 77 has no real importance- especially if the preceding tests were undetectable. While it's not a perfect score, our medications do a very good job in suppressing the virus. Remember, the goal... Read more »

Why is Rescriptor So Unpopular?

Hello! I have recently switched to Rescriptor after having really bad reactions to both other Non-Nukes. The Viramune made my skin turn yellow and gave me high fevers and the Sustiva wouldn't let me get a decent night's sleep. (I'm...
Renslow Sherer, M.D.

Response from Renslow Sherer, M.D.

University of Chicago Hospitals
The reason for the unpopularity of delavirdine (Rescriptor) is as you suggest - it requires three times daily dosing. In the original registrational trials, it performed adequately, at a level comparable to nevirapine. Nonetheless, three times... Read more »

Liver Toxicity - Can I switch from Sustiva to Rescriptor

I was recently diagnosed with HIV and began a treatment regimen shortly thereafter (Combivir and Sustiva). After less than one month of treatment, I became very sick with symptoms similar to hepatitis. My physician ordered blood work and the...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
There is very little published information or experience with the use of Rescriptor in that setting so I can't comment on whether that would work for you. Viracept has been used extensively in persons with liver problems and has a solid safety... Read more »
Connect With Others

Rescriptor (delavirdine mesylate)

Posted by Anonymous
Is anyone taking this drug? Are you experiencing any side affects. I've only been taking it for a week and now I have a cold/allgery problem (watery eyes and nose). I don't know if it the medicine or just a normal cold/allgery.

Read more »

missed

Posted by jab, 1 Reply
missed sustiva dose, should I take it now Read more »

Hi, guys, I've been missing you all, esp AIDSTOHV

Posted by Anonymous, 1 Reply
It is so good to be back, I and my husband have been very busy with blood work, trying to get a head doc---long, long waiting list for that with an HMO, and just dealing with life in general. Also we went to the Northern Lights ALternatives, which... Read more »

I miss Ravi

Posted by Anonymous, 1 Reply
Don't you??? Read more »